Some Analytical Results on the Ornstein-Uhlenbeck Semigroup in Infinitely Many Dimensions
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 30 (1982), Exposé no. 5, 8 p.
@article{RCP25_1982__30__126_0,
     author = {Meyer, Paul-Andr\'e},
     title = {Some {Analytical} {Results} on the {Ornstein-Uhlenbeck} {Semigroup} in {Infinitely} {Many} {Dimensions}},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     note = {talk:5},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {30},
     year = {1982},
     language = {en},
     url = {http://www.numdam.org/item/RCP25_1982__30__126_0/}
}
TY  - JOUR
AU  - Meyer, Paul-André
TI  - Some Analytical Results on the Ornstein-Uhlenbeck Semigroup in Infinitely Many Dimensions
JO  - Les rencontres physiciens-mathématiciens de Strasbourg -RCP25
N1  - talk:5
PY  - 1982
DA  - 1982///
VL  - 30
PB  - Institut de Recherche Mathématique Avancée - Université Louis Pasteur
UR  - http://www.numdam.org/item/RCP25_1982__30__126_0/
LA  - en
ID  - RCP25_1982__30__126_0
ER  - 
Meyer, P. A. Some Analytical Results on the Ornstein-Uhlenbeck Semigroup in Infinitely Many Dimensions. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 30 (1982), Exposé no. 5, 8 p. http://www.numdam.org/item/RCP25_1982__30__126_0/

[1] T. Hida. Brownian motion. Springer 1980. | MR 562914 | Zbl 0432.60002

[2] L. Gross. Logarithmic Sobolev inequalities. Amer. J. Math. 97, 1976, p. 1061-1083. | MR 420249 | Zbl 0318.46049

[3] G.F. Feissner. Hypercontractive semigroups and Sobolev's inequality. Trans. A.M.S. 210, 1975, p. 51-62. | MR 511867 | Zbl 0308.46034

[4]a, P. A. Meyer. Note sur le processus d'Ornstein-Uhlenbeck and Inégalités de Sobolev logarithmiques I (with D. Bakry ) . To appear in 1982 in : Sém. de Probabilités XVI, Lecture Notes in M. | Numdam | Zbl 0481.60041

4]b, P. A. Meyer. Note sur le processus d'Ornstein-Uhlenbeck and Inégalités de Sobolev logarithmiques II (with D. Bakry ) . To appear in 1982 in : Sém. de Probabilités XVI, Lecture Notes in M. | Numdam | Zbl 0481.60041

[5]a, P.A. Meyer. Démonstration probabiliste de certaines inégalités de Littlewood-Paley. Sém. Prob. X, LN 511, p. 125-183, Springer 1976 | Numdam | MR 501379 | Zbl 0332.60032

[5]b P.A. Meyer and : Retour sur la théorie de Littlewood-Paley, Sém. Prob XV, LN 850, Springer 1981 (corrects a mistake of preceding one). | Numdam | MR 622560 | Zbl 0485.60070

[6] E.M. Stein. Singular integrals and differentiability properties of functions. Princeton Math Series n°30, 1970. | MR 290095 | Zbl 0207.13501

[7] E.M. Stein. Topics in harmonic analysis related to the Littlewood-Paley theory. Princeton Ann. Math. Studies 63, 1970. | MR 252961 | Zbl 0193.10502

[8] D. Stroock. The Malliavin calculus and its applications to 2nd order parabolic differential equations I. Math. Systems Th. 13, 1981. | MR 603973 | Zbl 0459.60052